Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 4, NWS Tulsa, OK

March 1, 2007Osage County, Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 1, 2007, 12:35 AM CST for Osage County, Pawnee County, Oklahoma. It was in force for 55 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 1, 2007, 12:35 AM CST (06:35 UTC)
Expired
Mar 1, 2007, 1:30 AM CST
In force
55 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

Counties Osage County, OK, Pawnee County, OK

The radar

The Tulsa radar (KINX), 73 km from the middle of the area, began a volume at 06:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 1, 12:35 AM CSTHAIL 11 N Hallett, OKNICKEL TO QUARTER SIZED HAIL
Mar 1, 12:47 AM CSTHAIL 0.88Terlton, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 28, 5:07 PM CSTTornado WatchSPC8 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 6.6 hours before the alert went out and 106 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2007-03-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2007-03-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 148 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-99 J/kg
Mixed-layer LCL
2686 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
148 m²/s²
0-3 km storm-relative helicity
295 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 010635
SVRTSA
OKC113-117-010730-
/O.NEW.KTSA.SV.W.0004.070301T0635Z-070301T0730Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1235 AM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 130 AM CST

* AT 1232 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 7 MILES WEST OF WYNONA TO JENNINGS...MOVING EAST AT
  50 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...JENNINGS...
  CLEVELAND...WYNONA...HOMINY...TERLTON...OSAGE...BARNSDALL...
  WESTPORT AND AVANT.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3659 9647 3614 9664 3618 9600 3660 9603

$$
4 follow-up statements
000 
WWUS54 KTSA 010645
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1245 AM CST THU MAR 1 2007

OKC113-117-010730-
/O.CON.KTSA.SV.W.0004.000000T0000Z-070301T0730Z/
OSAGE OK-PAWNEE OK-
1245 AM CST THU MAR 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CST
FOR PAWNEE AND OSAGE COUNTIES...

AT 1240 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WYNONA TO TERLTON...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WESTPORT...
BARNSDALL...WOLCO AND AVANT.

QUARTER SIZE HAIL WAS REPORTED JUST NORTH OF HALLET

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3657 9643 3619 9658 3618 9600 3660 9603

$$
000 
WWUS54 KTSA 010703
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
103 AM CST THU MAR 1 2007

OKC113-117-010730-
/O.CON.KTSA.SV.W.0004.000000T0000Z-070301T0730Z/
OSAGE OK-PAWNEE OK-
103 AM CST THU MAR 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CST
FOR PAWNEE AND OSAGE COUNTIES...

AT 101 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM WOLCO TO WESTPORT...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WOLCO AND AVANT.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3651 9628 3617 9651 3618 9600 3658 9601

$$
000 
WWUS54 KTSA 010711
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
111 AM CST THU MAR 1 2007

OKC117-010721-
/O.CAN.KTSA.SV.W.0004.000000T0000Z-070301T0730Z/
PAWNEE OK-
111 AM CST THU MAR 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR PAWNEE COUNTY IS CANCELLED...

THE STORM HAS EXITED THE WARNED AREA.

LAT...LON 3651 9615 3618 9627 3617 9601 3658 9601

$$

OKC113-010730-
/O.CON.KTSA.SV.W.0004.000000T0000Z-070301T0730Z/
OSAGE OK-
111 AM CST THU MAR 1 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM CST
FOR OSAGE COUNTY...

AT 109 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM AVANT TO 20 MILES SOUTHWEST OF AVANT...MOVING EAST AT
35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...WOLCO AND AVANT.

A TORNADO WATCH IS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP SUDDENLY FROM SEVERE THUNDERSTORMS. IF YOU ARE NEAR THE PATH
OF THIS STORM...YOU SHOULD BE ALERT FOR RAPIDLY CHANGING WEATHER
CONDITIONS AND BE READY TO ACT QUICKLY.

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

LAT...LON 3651 9615 3618 9627 3617 9601 3658 9601

$$
000 
WWUS54 KTSA 010731
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
131 AM CST THU MAR 1 2007

OKC113-010741-
/O.EXP.KTSA.SV.W.0004.000000T0000Z-070301T0730Z/
OSAGE OK-
131 AM CST THU MAR 1 2007

...THE SEVERE THUNDERSTORM WARNING FOR OSAGE COUNTY EXPIRES AT 130 AM
CST...

THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.

LAT...LON 3651 9615 3618 9627 3617 9601 3658 9601

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 28, 11:24 PM CST, 1 hour 11 minutes earlier.

Area forecast discussion, Feb 28, 11:24 PM CST, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1124 PM CST WED FEB 28 2007

.MESOSCALE UPDATE...
AN INTERESTING PATTERN HAS BEEN EVOLVING IN THE
MESOSCALE GRID FIELDS.  BOTH THERMODYNAMICLY DRIVEN
CALCULATIONS AND KINEMATIC CALCULATIONS SUGGEST A
SUBTLE BOUNDARY MAY BE EVOLVING FROM JUST NORTHEAST
OF BARTLESVILLE TO MUSKOGEE TO SOUTHERN SEBASTIAN
COUNTY.  WE DO NOT REALLY SEE THIS IN THE HAND ANALYSIS...
BUT MOISTURE CONVERGENCE AND POTENTIAL STORM-RELATIVE
HELICITY VALUES ARE BEGINNING TO MAXIMIZE ALONG AND
NORTH OF THE ABOVE DESCRIBE AXIS.

WE ARE NOTING AN INCREASE IN RADAR REFLECTIVITY NOW
WEST OF STILLWATER AS THE COLD FRONT IS NOW ACCELERATING
SOUTHEAST AND MERGING INTO THE DRYLINE.  BY 3AM THE
COLD FRONT WILL BE NEAR A LINE FROM MIAMI TO MCALESTER
TO DURANT.  THUNDERSTORMS WILL BE INCREASING ALONG
THE FRONT AS IT PROGRESSES INTO DEEPER LOW-LEVEL
MOISTURE DURING THE LATE NIGHT HOURS.

THE LINEAR FORCING COMBINED WITH THE EXTREME LOW-LEVEL
SHEAR WILL RESULT IN LINE SEGMENTS AND EMBEDDED SUPERCELLS
THAT WILL HAVE THE POTENTIAL TO PRODUCE BRIEF TORNADOES.
ANY CELLS THAT CAN INITIATE OFF THE COLD FRONT WILL
HAVE THE POTENTIAL FOR A MORE SIGNIFICANT TORNADO THREAT.

THE POSSIBLE BOUNDARY DISCUSSED ABOVE COULD BE AN IMPORTANT
FACTOR IN TORNADO POTENTIAL...AS AN EXAMPLE...THE
POTENTIAL STORM-RELATIVE HELCIITY IS NOW NEAR 700 M2/S2
NEAR SALLISAW.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

SHORT TERM...08
LONG TERM....99
Hazardous weather outlook, Feb 28, 9:25 PM CST, 3 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
925 PM CST WED FEB 28 2007

ARZ001-002-010-011-019-020-029-OKZ049-053>076-011100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
925 PM CST WED FEB 28 2007

...SEVERE WEATHER EVENT LIKELY OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...LATE AFTERNOON AND TONIGHT.

TORNADO.
	RISK...ELEVATED.
	AREA...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 11 PM

	AREA AT GREATEST RISK...AREAS OF NORTHEAST OKLAHOMA AND NORTHWEST
        ARKANSAS EAST OF HIGHWAY 69 AND NORTH OF INTERSTATE 40.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...MOST OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...AFTER 11 PM.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.

SIGNIFICANT WINDS...NON THUNDERSTORM.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

DISCUSSION...
A SURFACE LOW WAS LOCATED OVER NORTH CENTRAL OKLAHOMA AS OF MID
EVENING...WITH ATTENDANT DRYLINE EXTENDING ROUGHLY FROM ENID TO
LAWTON.

THE AREA HAS REMAINED CONVECTION FREE THUS FAR TONIGHT...LARGELY DUE
TO THE ABSENCE OF FAVORABLE MOISTURE DEPTH. LOW AND MIDLEVEL WIND
FIELDS HAVE CONTINUED TO STRENGTHEN IN RESPONSE TO THE APPROACHING
UPPER SYSTEM AND ASSOCIATED UPPER JET. THIS WILL AID IN DRAWING
DEEPER MOISTURE UP INTO EASTERN OKLAHOMA. STORMS THAT HAD DEVELOPED
IN KANSAS HAVE BEEN SHOWING SIGNS OF BACKBUILDING DOWN THE SURFACE
FRONT. SHOULD THIS TREND CONTINUE... THE CONVECTIVE MODE WILL LIKELY
BE IN THE FORM OF SQUALL LINE THAT WILL RACE EAST TONIGHT. IT IS
ALSO POSSIBLE THAT CONVECTIVE CHANCES WILL REMAIN LOW UNTIL AFTER
MIDNIGHT AS MODEL GUIDANCE SUGGESTS THE LOW TO MID LEVEL MOISTURE
POOLING OVER NORTHEAST OKLAHOMA BETWEEN MIDNIGHT AND 3 AM. DISCREET
SUPERCELLS CAPABLE OF PRODUCING A TORNADO WOULD BE FAVORED IN THIS
AREA...HOWEVER A TORNADO THREAT CANT BE RULED OUT WITHIN THE SQUALL
LINE GIVEN THE FAVORABLE SHEAR IN PLACE ACROSS NORTHEAST OKLAHOMA.
PRIMARY THREAT WOULD STILL BE LARGE HAIL AND STRAIGHT LINE WINDS.
CONVECTIVE CHANCES WILL DIMINISH QUICKLY FROM WEST TO EAST ACROSS
EASTERN OKLAHOMA ONCE THE DRY LINE PASSES.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...SPOTTER
ACTIVATION WILL BE NEEDED BY LATE AFTERNOON OR EARLY EVENING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER
POTENTIAL...HIGH WIND POTENTIAL.
FRIDAY...VERY HIGH FIRE WEATHER POTENTIAL.
SATURDAY...NO HAZARDS.
SUNDAY...NO HAZARDS.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORMS MAY BE ONGOING EARLY THURSDAY MORNING ACROSS NORTHWEST
ARKANSAS...BUT THIS ACTIVITY IS EXPECTED TO EXIT THE AREA AROUND MID
MORNING. NORTHWEST WINDS OF 15 TO 20 WITH GUSTS TO AROUND 30 MPH ARE
EXPECTED ON THURSDAY IN THE WAKE OF THE DEPARTING STORM SYSTEM. THIS
WILL INCREASE THE FIRE DANGER AS THE RELATIVE HUMIDITIES FALL BEHIND
THE STORM SYSTEM.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Feb 28, 11:37 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1137 PM CST WED FEB 28 2007

OKZ054-059-010630-
OSAGE OK-PAWNEE OK-
1137 PM CST WED FEB 28 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1230 AM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     OSAGE AND PAWNEE

AT 1137 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES NORTHWEST OF APPERSON TO 22 MILES WEST OF
PAWNEE...MOVING EAST AT 40 MPH.

A LARGE PORTION OF OSAGE AND PAWNEE COUNTIES WILL BE AFFECTED BY
THESE STORMS THROUGH 1230 AM CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Local storm report, Mar 1, 12:20 AM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1220 AM CST THU MAR 01 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1211 AM     HAIL             3 SE PAWNEE             36.31N 96.77W
03/01/2007  E0.88 INCH       PAWNEE             OK   STORM CHASER

&&

NMK
Special weather statement, Mar 1, 12:32 AM CST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1232 AM CST THU MAR 1 2007

OKZ054-059-064-010730-
CREEK OK-OSAGE OK-PAWNEE OK-
1232 AM CST THU MAR 1 2007

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHEAST OKLAHOMA
     OSAGE...CREEK AND PAWNEE

AT 1232 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES WEST OF WYNONA TO 9 MILES WEST OF
DRUMRIGHT...MOVING EAST AT 30 MPH. A LARGE PORTION OF OSAGE...CREEK
AND PAWNEE COUNTIES WILL BE AFFECTED BY THESE STORMS THROUGH 130 AM
CST.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 1, 1:00 AM CSTSevere Thunderstorm WarningTSATulsa60 min
Mar 1, 2:05 AM CSTSevere Thunderstorm WarningTSARogers, Wagoner24 min
Mar 1, 2:09 AM CSTSevere Thunderstorm WarningTSAPittsburg36 min
Mar 1, 2:15 AM CSTSevere Thunderstorm WarningTSACraig, Mayes60 min
Mar 1, 2:24 AM CSTSevere Thunderstorm WarningTSASequoyah30 min
Mar 1, 2:43 AM CSTSevere Thunderstorm WarningTSAWagoner32 min
Mar 1, 2:47 AM CSTSevere Thunderstorm WarningTSACherokee, Delaware58 min
Mar 1, 2:57 AM CSTSevere Thunderstorm WarningTSAHaskell28 min
Mar 1, 2:59 AM CSTSevere Thunderstorm WarningTSALeFlore61 min
Mar 1, 3:00 AM CSTSevere Thunderstorm WarningTSAAdair45 min
Mar 1, 3:16 AM CSTSevere Thunderstorm WarningTSASequoyah44 min
Mar 1, 3:18 AM CSTTornado WarningTSALeFlore, Sequoyah27 min
Mar 1, 3:50 AM CSTSevere Thunderstorm WarningTSAAdair13 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.